African Journal of Paediatric Surgery About APSON | PAPSA  
Home About us Editorial Board Current issue Search Archives Ahead Of Print Subscribe Instructions Submission Contact Login 
Users Online: 213Print this page  Email this page Bookmark this page Small font size Default font size Increase font size 

    Article Cited by others


Parasitic twin within spina bifida

Ringo Yona, Drake David, Sillo Toritseju, Lakhoo Kokila

Year : 2012| Volume: 9| Issue : 3 | Page no: 240-242

   This article has been cited by
1 Parasitic twin—a supernumerary limb associated with spinal malformations. A case report
Abat Sahlu,Brook Mesfin,Abenezer Tirsit,Tequam Debebe,Knut Wester
Acta Neurochirurgica. 2016; 158(3): 611
[Pubmed]  [Google Scholar] [DOI]


Read this article